| Catalog Number |
33416 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Patient called and stated the catheter failed and blocked everything in.He had to go to the hospital to have it removed.He stated they replaced the catheter for him.It is unclear if the lot number was requested.No additional information provided.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling.The reported event is addressed within the labeling as it states, to deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe "stick" in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Valve type: use luer slip tip syringe.Do not use needle.Recommended inflation capacities: 30cc balloon: use 35ml sterile water.Do not exceed recommended capacities.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: a.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient called and stated the catheter failed and blocked everything in.He had to go to the hospital to have it removed.He stated they replaced the catheter for him.It is unclear if the lot number was requested.No additional information provided.